# SDR UIEA2021090701980

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 3342
- Condition: Faulted
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MESSAGE. INTERMITTENT WXR FAIL FLAG ON HSI WITH RIGHT WX RADAR SYS SELECTED( TS PER FIM 34-43 FT 805 FAULTED RT WXR XCVR. REMOVED AND REPLACED RT WXR XCVR IAW AMM 34-43-01. OPS CHECKS OK, NO DEFECTS NOTED )
